IJPAM: Volume 107, No. 1 (2016)


Mansooreh Moosapoor
Farhangian University
Postcode 4166616711, Rasht, IRAN

Abstract. In this paper we introduce subspace-hypercyclic tuples of operators and construct interesting examples of such operators. We state some sufficient conditions for $n$-tuples of operators to be subspace-hypercyclic. Surprisingly, we prove that subspace-hypercyclic tuples exist on finite-dimensional spaces.

Received: November 28, 2015

AMS Subject Classification: 47A16, 47B37, 37B99

Key Words and Phrases: hypercyclic operators, hypercyclic tuples, subspace-hypercyclic tuples

Download paper from here.

DOI: 10.12732/ijpam.v107i1.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 1
Pages: 17 - 22

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).